MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 68HP-700
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported "deflation".Later healthcare professional confirmed the events.This record is for the left side.Device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: deflation.Clarification to partial d6a implant date: 2020 was provided.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a5, b3, b5, d6(b), h6.
 
Event or Problem Description
Patient reported left side deflation (confirmed by physician).The device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ deflation: observed an opening assessed as surgical damage.No additional observations performed on the device.No further actions are required.Additional, changed, and/or corrected data: d.9., h.2., h.3., h.6.
 
Event or Problem Description
Patient reported "deflation".Later healthcare professional confirmed the events.This record is for the left side.The device has been explanted.

Brand Name
STYLE 68 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22018652
Report Number9617229-2025-07882
Device Sequence Number15828774
Product Code FWM
UDI-Device Identifier10888628000483
UDI-Public(01)10888628000483(10)3349151(11)190606(17)230506
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2023
Device Catalogue Number68HP-700
Device Lot Number3349151
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer06/09/2025
07/21/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date07/06/2025
08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale
Patient Weight77 KG
Patient EthnicityHispanic